# SDR CA060315004

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 38,109 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2434 · DC Generator-Alternator
- Part: Relay
- Part number: A700AP
- Condition: Failed
- Location: Reverse Current
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

A/C SHUT DOWN AFTER FLT, CREW REPORTED NR 2 GENERATOR WARNING LIGHT DID NOT ILLUMINATE.  A/C WAS RUN FOR TROUBLESHOOTING, DURING WHICH TIME GEN FUNCTIONED INTERMITTENTLY.  WHEN ENGINES WERE SHUT DOWN, SMOKE BEGAN TO EMANATE FROM THE ELECTRICAL BAY IN THE CABIN CEILING.  ALL ELECT PWR WAS REMOVED FROM AIRCRAFT AND SMOKING STOPPED.  INVESTIGATION REVEALED THAT NR 2 REVERSE CURRENT RELAY HAD FAILED INTERNALLY AND WAS HEAVILY HEAT DAMAGED.  LARGE ELECTRICAL LEADS ATTACHED TO IT SHOWED SIGNS OF OVERHEATING AS WELL.  ALL DAMAGED WIRING WAS REPLACED, AS WELL AS THE RT REVERSE CURRENT RELAY AND THE RT VOLTAGE REGULATOR.  AIRCRAFT WAS RETURNED TO SERVICE.
